... tendonitis in both arms, left knee, and right achilles. I spend most days in bed, can hardly do anything. My doctor says just rest, but it seems like there should be something I can do except live in pain. Thanks for your help.
Hello... I took Levaquin at Thanksgiving of 2009 for walking pneumonia.
Within two days , I had hobbling pneumonia. I later found out this was
reaction to the Levaquin. It mainly attacked by ankles and across my
shoulders. Actually , it is has affected every tendon in my body and
every aspect of my life; physically , mentally, emotionally, and professionally.
In earlier years, I dealt with tendonitis as a runner and tennis player
and could eventually get it to go away.
This tendonitis does not respond to any medication that I know of. It has given me 18 months of severe pain and made everything I want to do or must do a most painful challenge.
My doctor seems to be in complete denial and apathy with regard this disaster
in my life, that he caused. He neglected to check the published warnings about Levaquin.
I do not know what to do about my situation or your situation. Both of us are victims of a medical tragedy.
I do know of a Levaquin class action lawsuit , but that does nothing to take away my pain or your pain.
You doctor , like mine , apparently cannot do anything to give us relief.
I am ever so sorry that you are also a victim of Levaquin.
I am so sorry you're going through this. I had 7 rounds of Levaquin between April 2010 and October 2010. My tendonitis was very bad in my left ankle and achilles tendon. I would say that around Febuary of this year things started to get better. From time to time my ankle will swell up but it is far less drastic than when I first got it. My achilles heal bothers me here and there through just about everyday but it is nothing severe. It kind of just feels like I want to crack it and I can't. My doctor advised me to take the wait and see route too. Things should slowly start improving within the next few months. If you aren't experiencing improvement by then or what your dealing with right now is just too much for you, then I would recomend going to see an orthopedist. Good Luck! -Alem
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2009 • 10 answers
Posted 17 Jun 2011 • 1 answer
I was given a 750 MG Levaquin drip at the ER and a prescription for 9 of the 750 MG Levaquin tablets
Posted 28 Jan 2013 • 2 answers
Posted 18 Apr 2013 • 2 answers
Posted 26 Jul 2013 • 1 answer